# SDR P5CA2016022900056

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,440 hours, 19,403 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bulb
- Part number: MS280341
- Part serial: 58706
- Condition: Broken
- Location: Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT PACK OUTLET TEMP BULB IS BROKEN.  REPLACED THE LT PACK OUTLET TEMP BULB, TS39 AND TESTED IAW AMM 21-52-06.
